# SDR AALA201908229024

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 13,942 hours, 1,607 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO DFW ON ACCOUNT OF NUMBER ONE ENGINE OIL OUANTITY ISSUE. EMERGENCY DECLARED. MAINTENANCE FOUND OIL SCAVENGE LINE B-NUT LOOSE AT AFT HOT SECTION, 5 OCLOCK POSITION. TIGHTENED B-NUT IAW AMM 79-21-00 AND AMM 70-21-00. LEAK CHECK GOOD.
